MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7213
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The 70% stenosed target lesion was located in the moderately calcified artery.A 2.50mm x 15mm nc emerge was selected for use.During the procedure, it was noted that the catheter guide was kinked at the hub and the nc emerge burst upon first inflation at 14atm within 15 seconds.The balloon was removed successfully from the patient.The procedure was completed with a different device.There were no patient complications reported post procedure.
 
Additional Manufacturer Narrative
E1.Initial reporter address 1: (b)(6).
 
Additional Manufacturer Narrative
E1.Initial reporter address 1: (b)(6).The device was returned and evaluated by manufacturer.Multiple kinks were noted along the hypotube shaft.No kinks or damages shaft polymer extrusion.A 12mm longitudinal tear was noted on the balloon.The tear was 1mm distal from the proximal markerband and after the distal markerband.No issues identified during examination of the extrusion shaft.Tip showed no signs of tip damage.
 
Event or Problem Description
It was reported that a balloon rupture occurred.The 70% stenosed target lesion was located in the moderately calcified artery.A 2.50mm x 15mm nc emerge was selected for use.During the procedure, it was noted that the catheter guide was kinked at the hub and the nc emerge burst upon first inflation at 14atm within 15 seconds.The balloon was removed successfully from the patient.The procedure was completed with a different device.There was no patient complications reported post procedure.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19350671
Report Number2124215-2024-27318
Device Sequence Number17928971
Product Code LOX
UDI-Device Identifier08714729846505
UDI-Public08714729846505
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2025
Device Model Number7213
Device Catalogue Number7213
Device Lot Number0032381331
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer08/09/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown